Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

7 weeks pregnant. Started bleeding and lower abdominal cramps. Am I miscarrying?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
hello, my wife is 7weeks pregnant but for the last 5 days she has been bleeding, last 2 days more than the earlier days...i gave her duphaston tablets as per doc prescription..but bleeding did not stop...and now she is feeling cramps in lower we did pregnancy test..result is +ve...we are confused whether she has miscarried or not?what should we do now...plz help us.
Posted Sun, 21 Oct 2012 in Abortion and Stillbirth
Answered by Dr. Rakhi Tayal 49 minutes later
Thanks for posting your query.
Bleeding at 7 weeks can be due to threatened abortion or a missed abortion.
Even if the pregnancy test is positive, you need to get an Ultrasound scan done for your wife to know the exact cause of bleeding.
The treatment will then depend on the cause. Till then continue with Duphaston tablets and let her have an absolute bed rest.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor